Bayesian model determination for multivariate ordinal and binary data

Webb, EL; Forster, JJ; (2008) Bayesian model determination for multivariate ordinal and binary data. Computational statistics & data analysis, 52 (5). pp. 2632-2649. ISSN 0167-9473 DOI: https://doi.org/10.1016/j.csda.2007.09.008

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.csda.2007.09.008

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar